# SDR SWIA202306230012

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 40,379 hours, 26,198 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R FADEC CATION MESSAGE IN CRUISE REMOVED AND REPLACED RH FADEC IN REFERENCE WITH AMM 73-21-01.  OPS CHECKED GOOD AT THIS TIME.
